# SDR QXEA200400888

- Difficulty date: December 13, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 7,489 hours, 5,633 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STAB RIGHT HINGE BUSHING CHAFED INTO ANTI ROTATION LUG ON STABILIZER FITTING.  REPAIRED IAW HORIZON AIR EA R-55-27 AND REO 670-55-11-016.
